# SDR SWIA200514671

- Difficulty date: March 5, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 209 hours, 150 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 880
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

RUDDER LIMIT FAULT STATUS MESSAGE DISPLAYED ON EICAS.  REPLACED NR 1 SSCU IAW CRJ 700 MM 27-61-05.  OPERATIONAL CHECK GOOD.
